| Model Number |
G247 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) had reached elective replacement indicator (eri) since may and may have been beyond end of life (eol) at this point.Technical services (ts) discussed that there is no guarantee of continued device function so device should be replaced urgently.To date, this device remains in service.No adverse patient effects were reported.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) had reached elective replacement indicator (eri) since may and may have been beyond end of life (eol) at this point.Technical services (ts) discussed that there is no guarantee of continued device function so device should be replaced urgently.To date, this device remains in service.No adverse patient effects were reported.Additional information received indicates that the device was explanted and a new device was successfully placed.No additional adverse patient effects were reported.
Event or Problem Description
Additional Manufacturer Narrative
This supplemental report was created to capture additional information on b5 event description and h6 impact codes.
Additional Manufacturer Narrative
This supplemental report was created to capture additional information on b5 event description and h6 impact codes.This supplemental report was created to capture correction in b2.